# SDR C2XA98IA464

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17448
- Make and model: Aerosp ATR42-500
- Aircraft serial: 506
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5357140021500
- Condition: Corroded
- Location: Bs 27-29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND STRINGER 16 RIGHT CORRODED FROM FRAME 27 TO 29.  MAINTENANCE REMOVED AND REPLACED THE STRINGER IAW ATR-42 SRM 51-21-42 AND 51-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE  (M)
